RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2012, Volume 19, Number 3, Pages 13–26 (Mi da687)  

This article is cited in 1 scientific paper (total in 1 paper)

On complexity of optimal recombination for one scheduling problem with setup times

A. V. Eremeeva, Yu. V. Kovalenkob

a Omsk department of S. L. Sobolev Institute of Mathematics, SB RAS, Omsk, Russia
b Dostoevsky Omsk State University, Omsk, Russia

Abstract: Computational complexity of optimal recombination for one scheduling problem with setup times is considered. Strong NP-hardness of this optimal recombination problem is proven and an algorithm for its solution is proposed. The algorithm is shown to be polynomial for “almost all” instances of the optimal recombination problem. Ill. 2, bibliogr. 19.

Keywords: scheduling, setup time, genetic algorithm, optimal recombination.

Full text: PDF file (314 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.718
Received: 19.07.2011
Revised: 17.11.2011

Citation: A. V. Eremeev, Yu. V. Kovalenko, “On complexity of optimal recombination for one scheduling problem with setup times”, Diskretn. Anal. Issled. Oper., 19:3 (2012), 13–26

Citation in format AMSBIB
\Bibitem{EreKov12}
\by A.~V.~Eremeev, Yu.~V.~Kovalenko
\paper On complexity of optimal recombination for one scheduling problem with setup times
\jour Diskretn. Anal. Issled. Oper.
\yr 2012
\vol 19
\issue 3
\pages 13--26
\mathnet{http://mi.mathnet.ru/da687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2986638}


Linking options:
  • http://mi.mathnet.ru/eng/da687
  • http://mi.mathnet.ru/eng/da/v19/i3/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kovalenko, “On complexity of optimal recombination for flowshop scheduling problems”, J. Appl. Industr. Math., 10:2 (2016), 220–231  mathnet  crossref  crossref  mathscinet  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:215
    Full text:64
    References:29
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020